BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 1 >

Please use this identifier to cite or link to this item:

Title: Pell Form and Pell Equation via Oblong Numbers
Authors: Tekcan, Ahmet
Özkoç, Arzu
Keywords: Binary quadratic form
proper cycle
Pell form
Pell equation
oblong number
simple finite continued fraction expansion
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 1, (2013), 37p-52p
Description: 2010 Mathematics Subject Classification: 11D09, 11D25, 11D41, 11D72, 11E16, 11E18.
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 1

Files in This Item:

File Description SizeFormat
Abstract.jpgAbstract35.3 kBJPEGThumbnail
2013-037-052.pdf459.86 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License